# SDR SWIA200922073

- Difficulty date: June 30, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 16,490 hours, 14,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND FROM AFT EMERGENCY CEILING LIGHT INOP.  (FLT 5814)  RELAMPED EMERGENCY LIGHT.
